# SDR DHL200081C

- Difficulty date: March 2, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND LT WING TE PANEL AT WS 491 TO 519,  HAS A BROKEN ATTACH ANGLE ON O/B SIDE.  PANEL IS BELOW NR 3 SPOILER.  REMOVED AND REPLACED ANGLES AT LT WING TE PANELS AT WS 491 TO 519 PER SRM 51-30-2.TREATED AND PRIMED PER SRM 51-10-2.
